# SDR AALA20150107005

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 13,482 hours, 5,251 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH FLAPS FROZE AT 25 DEGREES ON EXTENSION & FLAP ASYMMETRY MSG WAS GENERATED.  APPROACH WAS ABORTED, PERFORMED QRH PROCEDURE.  PERFORMED FIM TASK 27-51-00-810-832 WITH NO FAULTS FOUND.  FLAP DRIVE SYS WAS INSPECTED WITH NO FAULTS FOUND.  FLAPS WERE RUN THROUGH A COMPLETE CYCLE WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
